MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PROBE 9734403 THORACIC; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC PROBE 9734403 THORACIC; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734403
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The instrument was returned for analysis.Functional testing found galling causing mating issue with the tracker.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that there was an issue with one of the site's navlock.The instrument was not accepting any instruments and also damaged two other instruments.It left grooves in the metal which prevents them from sliding into the shaft correctly.

Brand Name
PROBE 9734403 THORACIC
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8384023
Report Number1723170-2019-00862
Device Sequence Number19340262
Product Code OLO
UDI-Device Identifier00613994724014
UDI-Public00613994724014
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734403
Device Catalogue Number9734403
Device Lot Number180418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1